Aa
A
A
Close
Avatar_universal
Nortriptyline Withdrawal/Stomach
Since slowly weaning myself off of 30 mgs of Nortriptyline more than two months ago, I have been having a great deal of diarrhea.  I have IBS-C so this is pretty unusual for me.  Is this a common withdrawal symptom?  I'm hoping this is not a permanent after-effect of being on this medication.
Cancel
0 Answers
Page 1 of 1
Your Answer
Avatar_universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Nortriptyline Withdrawal/Stomach
Submit Answer
A
A
Recent Activity
2020005_tn?1417986816
Blank
KTowne commented on LONG, but I need inpu...
15 mins ago
1236893_tn?1408490528
Blank
GMO CORN
1 hr ago by gymdandee
Avatar_f_tn
Blank
mommy52 commented on ANewLife4Me's status
2 hrs ago
Blank
Mood Tracker
Track your mood over time
Start Tracking Now
Top Mood Disorders Answerers
Avatar_m_tn
Blank
Paxiled
Arlington, VA
1551327_tn?1414146344
Blank
Bubulous
Tompkinsville, KY
Avatar_f_tn
Blank
Crystal413
VA
6726276_tn?1421130268
Blank
CRSeaside
Huntington Beach, CA
1257808_tn?1322765815
Blank
MR_WHY
Other
Avatar_f_tn
Blank
yvonnealderdice
Glasgow, United Kingdom
Depression Community Resources
Top Mood Disorders Answerers
Avatar_m_tn
Blank
Paxiled
Arlington, VA
1551327_tn?1414146344
Blank
Bubulous
Tompkinsville, KY
Avatar_f_tn
Blank
Crystal413
VA
6726276_tn?1421130268
Blank
CRSeaside
Huntington Beach, CA
1257808_tn?1322765815
Blank
MR_WHY
Other
Avatar_f_tn
Blank
yvonnealderdice
Glasgow, United Kingdom